Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 16, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Apr 13, 2015, 2:36 PM PDT for 9 counties in Oregon; Kittitas County, Klickitat County, Yakima County, Washington. It took effect at Apr 13, 2015, 6:00 PM PDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 2:36 PM PDT (21:36 UTC)
- In effect from
- Apr 13, 2015, 6:00 PM PDT
- Expired
- Apr 14, 2015, 8:00 PM PDT
- In force
- 26 hr
- Issued by
- NWS Pendleton, OR
Counties Crook County, OR, Deschutes County, OR, Gilliam County, OR, Jefferson County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Kittitas County, WA, Klickitat County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 131 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
951 WWUS76 KPDT 132136 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 236 PM PDT MON APR 13 2015 ...VERY WINDY OVERNIGHT AND TUESDAY... .A COLD FRONTAL PASSAGE OVERNIGHT WILL HAVE SOME VERY WINDY CONDITIONS ASSOCIATED WITH IT. BEHIND THE COLD FRONT AN INCREASING WEST TO EAST PRESSURE GRADIENT WILL ASSIST IN CONTINUING VERY WINDY CONDITIONS FOR SOME ZONES. WAZ026-140700- /O.NEW.KPDT.WI.Y.0016.150414T1600Z-150415T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 236 PM PDT MON APR 13 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY. * TIMING: WINDS WILL INCREASE OVERNIGHT BUT THE TIGHTENING PRESSURE GRADIENT ON TUESDAY WILL PRODUCE THE STRONGER SUSTAINED WINDS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-508-WAZ521-140700- /O.NEW.KPDT.WI.Y.0016.150414T0800Z-150414T2200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...GOLDENDALE 236 PM PDT MON APR 13 2015 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 3 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 3 PM PDT TUESDAY. * TIMING: A COLD FRONT WILL SWEEP THROUGH THE REGION AROUND OR JUST AFTER MIDNIGHT. THERE WILL BE SOME VERY WINDY CONDITIONS ASSOCIATED WITH THE FRONTAL PASSAGE WHICH WILL SUBSIDE THROUGH EARLY MORNING AND THEN INCREASE AGAIN ON TUESDAY. * WINDS: WEST WINDS 25 TO 35 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
5 follow-up statements
016 WWUS76 KPDT 140040 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 540 PM PDT MON APR 13 2015 ...VERY WINDY OVERNIGHT AND TUESDAY... .A COLD FRONTAL PASSAGE OVERNIGHT WILL CREATE SOME VERY WINDY CONDITIONS ASSOCIATED WITH IT. BEHIND THE COLD FRONT AN INCREASING WEST TO EAST PRESSURE GRADIENT WILL ASSIST IN CONTINUING VERY WINDY CONDITIONS FOR SOME ZONES. ORZ510-511-141200- /O.EXB.KPDT.WI.Y.0016.150414T0100Z-150414T2200Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 540 PM PDT MON APR 13 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT TUESDAY. * TIMING: A COLD FRONT WILL SWEEP THROUGH THE REGION AROUND OR JUST AFTER MIDNIGHT. THERE WILL BE SOME VERY WINDY CONDITIONS AHEAD OF AND BEHIND THE FRONTAL PASSAGE TONIGHT AND TUESDAY. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ026-141200- /O.CON.KPDT.WI.Y.0016.150414T1600Z-150415T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 540 PM PDT MON APR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM PDT TUESDAY. * TIMING: WINDS WILL INCREASE OVERNIGHT BUT THE TIGHTENING PRESSURE GRADIENT ON TUESDAY WILL PRODUCE THE STRONGER SUSTAINED WINDS. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 45 TO 50 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-508-WAZ521-141200- /O.CON.KPDT.WI.Y.0016.150414T0800Z-150414T2200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...GOLDENDALE 540 PM PDT MON APR 13 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PDT TUESDAY. * TIMING: A COLD FRONT WILL SWEEP THROUGH THE REGION AROUND OR JUST AFTER MIDNIGHT. THERE WILL BE SOME VERY WINDY CONDITIONS ASSOCIATED WITH THE FRONTAL PASSAGE WHICH WILL SUBSIDE THROUGH EARLY MORNING AND THEN INCREASE AGAIN ON TUESDAY. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
136 WWUS76 KPDT 141133 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 433 AM PDT TUE APR 14 2015 ...VERY WINDY TODAY... .A WEATHER SYSTEM MOVING ACROSS THE REGION WILL CREATE WINDY CONDITIONS THROUGH THE DAY... WAZ026-142200- /O.CON.KPDT.WI.Y.0016.150414T1600Z-150415T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 433 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 45 TO 50 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ510-511-142200- /O.CON.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ NORTH CENTRAL OREGON-CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN...BEND...MADRAS... PRINEVILLE...REDMOND 433 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL INCREASE THIS MORNING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ507-508-WAZ521-142200- /O.CON.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...GOLDENDALE 433 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL INCREASE THIS MORNING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
434 WWUS76 KPDT 141547 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 847 AM PDT TUE APR 14 2015 ...VERY WINDY TODAY AND THEN COLD OVERNIGHT... .A WEATHER SYSTEM MOVING ACROSS THE REGION WILL CREATE WINDY CONDITIONS THROUGH THE DAY AND THEN DECREASING WINDS OVERNIGHT AND CLEARING SKIES WILL ALLOW TEMPERATURES TO DROP TO FREEZING... ORZ510-142200- /O.NEW.KPDT.FZ.W.0007.150415T0800Z-150415T1600Z/ /O.CON.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ NORTH CENTRAL OREGON- INCLUDING THE CITIES OF...DUFUR...MAUPIN 847 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY AND THE DECREASE LATE AFTERNOON AND OVERNIGHT. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. * OVERNIGHT LOW TEMPERATURES: 27 TO 32 DEGREES. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. IF YOU HAVE OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD TEMPERATURES TAKE PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ507-508-142200- /O.NEW.KPDT.FZ.W.0007.150415T0800Z-150415T1600Z/ /O.CON.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL 847 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY AND THE DECREASE LATE AFTERNOON AND OVERNIGHT. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * OVERNIGHT LOW TEMPERATURES: 27 TO 33 DEGREES. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. IF YOU HAVE OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD TEMPERATURES TAKE PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ044-505-WAZ027>029-142200- /O.NEW.KPDT.FZ.W.0007.150415T0800Z-150415T1600Z/ LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... DAYVILLE...JOHN DAY...MITCHELL...MONUMENT...SPRAY...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 847 AM PDT TUE APR 14 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURE: 29 TO 34. * IMPACTS: IF YOU HAVE OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD TEMPERATURES TAKE PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAZ026-142200- /O.CON.KPDT.WI.Y.0016.150414T1600Z-150415T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 847 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY AND THEN DECREASE THIS EVENING AND OVERNIGHT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ ORZ511-142200- /O.CON.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ CENTRAL OREGON- INCLUDING THE CITIES OF...BEND...MADRAS...PRINEVILLE...REDMOND 847 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY AND THEN BEGIN TO DECREASE LATE IN THE AFTERNOON. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ WAZ521-142200- /O.CON.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ SIMCOE HIGHLANDS- INCLUDING THE CITY OF...GOLDENDALE 847 AM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * TIMING: WINDS WILL CONTINUE THROUGH THE DAY AND THEN BEGIN TO DECREASING LATE IN THE AFTERNOON. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
132 WWUS76 KPDT 142143 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 243 PM PDT TUE APR 14 2015 ...FREEZING TEMPERATURES OVERNIGHT... .DECREASING WINDS OVERNIGHT AND CLEARING SKIES WILL ALLOW TEMPERATURES TO DROP TO AROUND FREEZING... ORZ507-508-510-150700- /O.CAN.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ /O.CON.KPDT.FZ.W.0007.150415T0800Z-150415T1600Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DUFUR...MAUPIN 243 PM PDT TUE APR 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES: 27 TO 33 DEGREES. * IMPACTS: IF YOU HAVE OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD TEMPERATURES TAKE PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ511-WAZ521-142245- /O.CAN.KPDT.WI.Y.0016.000000T0000Z-150414T2200Z/ CENTRAL OREGON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...BEND...MADRAS...PRINEVILLE...REDMOND... GOLDENDALE 243 PM PDT TUE APR 14 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. $$ ORZ044-505-WAZ027>029-150700- /O.CON.KPDT.FZ.W.0007.150415T0800Z-150415T1600Z/ LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... DAYVILLE...JOHN DAY...MITCHELL...MONUMENT...SPRAY...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 243 PM PDT TUE APR 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURE: 29 TO 33. * IMPACTS: IF YOU HAVE OUTDOOR PLANTS THAT ARE SENSITIVE TO COLD TEMPERATURES TAKE PRECAUTIONS TO PROTECT THEM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ WAZ026-150300- /O.CON.KPDT.WI.Y.0016.000000T0000Z-150415T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 243 PM PDT TUE APR 14 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * TIMING: WINDS WILL CONTINUE INTO THE EVENING AND THEN GRADUALLY DECREASE OVERNIGHT. * WINDS: WEST TO NORTHWEST 25 TO 40 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS: DRIVING CONDITIONS CAN BE DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
249 WWUS76 KPDT 150238 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 738 PM PDT TUE APR 14 2015 ...FREEZING TEMPERATURES OVERNIGHT... .DECREASING WINDS OVERNIGHT AND CLEARING SKIES WILL ALLOW TEMPERATURES TO DROP TO AROUND FREEZING... WAZ026-150345- /O.EXP.KPDT.WI.Y.0016.000000T0000Z-150415T0300Z/ KITTITAS VALLEY- INCLUDING THE CITIES OF...ELLENSBURG...THORP 738 PM PDT TUE APR 14 2015 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING. PRESSURE GRADIENTS ARE WEAKENING AND THE WINDS ARE DIMINISHING. THEY WILL CONTINUE TO DECREASE OVERNIGHT. AS A RESULT THE WIND ADVISORY WILL END AT 8 PM AS SCHEDULED. $$ ORZ044-505-507-508-510-WAZ027>029-151400- /O.CON.KPDT.FZ.W.0007.150415T0800Z-150415T1600Z/ LOWER COLUMBIA BASIN OF OREGON-JOHN DAY BASIN- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE... DAYVILLE...JOHN DAY...MITCHELL...MONUMENT...SPRAY...PENDLETON... PILOT ROCK...HEPPNER...CONDON...FOSSIL...DUFUR...MAUPIN... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 738 PM PDT TUE APR 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. * OVERNIGHT LOW TEMPERATURES: 27 TO 33 DEGREES. * IMPACTS: IF YOU HAVE OUTDOOR PLANTS THAT ARE SENSITIVE TO FREEZING TEMPERATURES TAKE PRECAUTIONS TO PROTECT THEM FROM THE FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:25 PM PDT, 11 minutes earlier.
Area forecast discussion, Apr 13, 2:25 PM PDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 PM PDT MON APR 13 2015
.SHORT TERM...TONIGHT THROUGH THURSDAY...A STRONG COLD FRONT IS
COMING ONTO THE PACIFIC NORTHWEST COAST THIS AFTERNOON THAT WILL
SWEEP ACROSS THE FORECAST AREA OVERNIGHT. AHEAD OF IT THERE COULD BE
SOME CONVECTION OCCURRING OVER NORTHEAST OREGON RESULTING IN A
SLIGHT CHANCE OF THUNDERSTORMS EARLY TONIGHT. SOME PRECIPITATION
WILL OCCUR ALONG WITH FRONTAL BOUNDARY AS IT PASSES BUT ALSO
EXPECTING SOME VERY WINDY CONDITIONS WITH AND BEHIND THE FRONTAL
PASSAGE. HAVE ISSUED SOME WIND ADVISORIES FOR THOSE AREAS LIKELY TO
REACH CRITERIA. COLD AIR WILL ALSO FILTER IN BEHIND THE FRONT
LOWERING SNOW LEVELS TO AROUND 2000 FEET OVERNIGHT BUT WITH
PRECIPITATION DWINDLING SO ONLY EXPECTING LIGHT ACCUMULATIONS. HIGH
TEMPERATURES ON TUESDAY WILL BE 10 TO 15 DEGREES COOLER TO GO ALONG
WITH THE WINDY CONDITIONS. SOME BLOWING DUST COULD OCCUR AROUND THE
COLUMBIA BASIN SO ADDED PATCHY BLOWING DUST TO THE FORECAST.
LINGERING INSTABILITY SHOWERS WILL PERSIST TUESDAY AFTERNOON AS THE
COLD POOL ALOFT ASSOCIATED WITH THE UPPER LEVEL TROUGH PASSES OVER
THE FORECAST AREA. COULD ONCE AGAIN SEE A FEW LIGHTNING STRIKES OVER
THE FAR EASTERN PORTION OF THE FORECAST AREA. FINALLY...RIDGE OF
HIGH PRESSURE WILL BEGIN TO BUILD BACK OVER THE REGION TUESDAY NIGHT
THROUGH WEDNESDAY BRINGING BACK PLEASANT SPRING WEATHER.
.LONG TERM...THURSDAY NIGHT THROUGH MONDAY NIGHT...THE PERIOD STARTS
OFF DRY AND WARM WITH AN UPPER LEVEL RIDGE OVER THE FORECAST AREA
THURSDAY NIGHT INTO FRIDAY. EXPECT TEMPERATURES TO RUN ABOUT 10
DEGREES ABOVE AVERAGE FOR DAYTIME HIGHS FRIDAY AFTERNOON...WITH
MID-50S TO MID-60S IN THE MOUNTAINS AND MID-60S TO MID-70S IN THE
VALLEYS AND BASINS. A FEW PLACES SUCH AS THE TRI-CITES OR HERMISTON
COULD EVEN REACH THE UPPER 70S. FRIDAY NIGHT INTO SATURDAY A
POSITIVELY TILTED UPPER LEVEL TROUGH QUICKLY MOVES THROUGH OR JUST
TO THE EAST OF THE AREA...CURRENT GUIDANCE IS NOT INDICATING THAT
THIS SYSTEM WILL HAVE MUCH MOISTURE ASSOCIATED WITH IT...THEREFORE
JUST ADDED A SLIGHT CHC FOR MOUNTAIN SHOWERS ALONG SOME BREEZIER
CONDITIONS DURING THIS TIME. THIS WEATHER SYSTEM THEN PASSES BY TO
THE EAST WITH AN UPPER LEVEL RIDGE AGAIN BUILDING OVER THE PAC NW
BEHIND IT. SATURDAY NIGHT THROUGH THE END OF THE LONG TERM PERIOD
WILL REMAIN MILD AND DRY UNDER MOSTLY CLEAR SKIES. DAYTIME HIGH
TEMPERATURES WILL CONTINUE TO BE ABOUT 10 DEGREES ABOVE AVERAGE
WHILE OVERNIGHT LOWS WILL COOL TO NEAR AVERAGE LEVELS FOR MOST
LOCATIONS. 77
&&
.AVIATION...18Z TAFS...VFR OR OCCASIONAL LOCAL MVFR CONDITIONS WILL
BE PREVALENT THROUGH THE NEXT 24 HOURS. THERE WILL INCREASING MID
AND HIGH LEVEL CLOUDS ABOVE 10000 FEET AGL THIS AFTERNOON AHEAD OF
AN APPROACHING FRONT ARRIVING TONIGHT. AFTER 00Z CEILINGS WILL LOWER
AND BECOME BKN-OVC AT 3000-6000 FEET AGL BY 06Z. SHOWERS WILL
DEVELOP 03Z-06Z WEST AND BETWEEN 06-09Z CENTRAL AND EAST.
KBDN...KRDM...KALW AND KPDT COULD SEE BRIEF MVFR CONDITIONS WITH THE
HEAVIER SHOWERS (OR DUE TO MIX OF LIGHT RAIN/SNOW SHOWERS AT KBDN
AND KRDM). WESTERLY WINDS WILL INCREASE LATER TODAY TO 8-15 KTS WITH
GUSTS TO 25 KTS AFTER 19-22Z. WINDS WILL INCREASE FURTHER LATE THIS
EVENING WITH ALL TAF SITES REACHING 15-25 KTS AND GUSTS TO 30-35 KTS
AFTER THE FROPA...WHICH WILL OCCUR BETWEEN 14/03-09Z FROM WEST TO
EAST OVER THE FORECAST AREA. 77
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 39 54 32 58 / 70 20 10 0
ALW 41 55 35 59 / 80 20 10 0
PSC 43 60 32 64 / 20 20 10 0
YKM 39 57 30 61 / 10 20 10 0
HRI 42 59 32 63 / 20 20 10 0
ELN 38 54 31 59 / 20 20 10 0
RDM 32 48 21 56 / 20 20 10 0
LGD 38 47 26 53 / 90 60 20 0
GCD 35 44 28 52 / 90 40 20 0
DLS 42 58 36 64 / 20 20 10 0
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 1 AM TO 3 PM PDT TUESDAY ORZ507-508.
WA...WIND ADVISORY FROM 1 AM TO 3 PM PDT TUESDAY WAZ521.
WIND ADVISORY FROM 9 AM TO 8 PM PDT TUESDAY WAZ026.
&&
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
91/77/77Nearby
Wind Advisories in Oregon, 2015Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.